MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDLAB 1265 BLOOD GAS ANALYZER; RL 1265

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDLAB 1265 BLOOD GAS ANALYZER; RL 1265
Catalog Number 10321852
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens reviewed the data provided.The patient samples with the "d71 no sample detected at fd3" error messages, meaning the co-ox system did not detect the sample within the maximum amount of time allowed, also had d39 obstruction messages.A sample must be detected at fluid detector 3 (fd3) for the co-ox analysis to be performed.The sample not being pulled to the fd3 could be due to a number of reasons: a clot, too small of a sample, a fluid detector malfunction, or some other type of fluidic event.The presence of d39 obstruction errors supports the fact that clots were detected and prevented results from being able to be determined/reported.There is no indication that the system performed out of specification.Siemens states that the system is operational and is working correctly.
 
Event or Problem Description
The customer reported that the co-ox values for one patient could not be determined when run several times on the rl 1265 because the co-ox system did not detect the sample within the maximum amount of time allowed.In each instance a "d71 no sample detected at fd3" error message was received.The customer stated that this event caused a delay in measurement but the patient was not harmed.

Brand Name
RAPIDLAB 1265 BLOOD GAS ANALYZER
Common Device Name
RL 1265
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key8253523
Report Number3002637618-2019-00008
Device Sequence Number1946910
Product Code CHL
UDI-Device Identifier00630414515571
UDI-Public00630414515571
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K073537
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10321852
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2018
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1